# SDR 98UAL900197

- Difficulty date: May 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UA
- Make and model: Boeing 737522
- Aircraft serial: 26655
- Engine: Ge CFM56*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Logic Card
- Condition: Failed
- Location: E/E Compt
- Component: 806002
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE LANDING GEAR WOULD NOT RETRACT ON TAKEOFF UNTIL THE PILOT USED THE OVERRIDE TRIGGER.  *S/D*  REPLACED THE AIR SENSING LOGIC CARD (M991).
